Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Looking for info on Depakote - experiences, SEs... Ron Hill

Posted by Cindylou on April 25, 2002, at 4:10:42

In reply to Re: Looking for info on Depakote - experiences, SEs... Cindylou, posted by Ron Hill on April 24, 2002, at 23:32:02

WOW!!!!!!!!!! Guess I'll wait until I meet with my holistic docs before trying that one!

Thanks Ron,
cindy

P.S. I haven't tried SAM-e since I last posted you. I've been feeling so messed up lately I didn't want to add something to the mix to blame it on.


>
> For me, Depakote caused:
>
> 1. 30 lbs weight gain
> 2. Hair to fall out
> 3. Depression
> 4. Anergy
> 5. Anhedonia
>
> Aside from that, it was fine.
>
> -- Ron


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindylou thread:104032
URL: http://www.dr-bob.org/babble/20020425/msgs/104081.html